# SDR V0XD20210317001

- Difficulty date: January 21, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT AT F.S. 280 IS CORRODED BEYOND LIMITS FROM STGR 26L TO STGR 26R. CORRECTIVE ACTION: REWORKED AREA IAW STS EA 79-2021-022 REV IR, DATED 02/03/2021.
